| Model Number |
SCX-400 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture baker grade iii is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare provider reported via nbir a right side capsular contracture baker grade iii.The device has been explanted.